MAUDE Adverse Event Report: MAQUET CARDIOVASCULAR LLC HST III SYSTEM (4.3MM); CLAMP, VASCULAR

MAQUET CARDIOVASCULAR LLC HST III SYSTEM (4.3MM); CLAMP, VASCULAR
Model Number HSK-3043
Medical Device Problem Code Fitting Problem (2183)
Health Effect - Clinical Codes Insufficient Information (4580); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/23/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Tw (b)(4).The device has been returned to the factory and is being evaluated.A supplemental report will be submitted when the evaluation is completed.
 
Event or Problem Description
The hospital reported that hst iii system (4.3mm) crimped when the technician tried to load the device.
 
Additional Manufacturer Narrative
Tw # (b)(4).Updated sections: b4,b5,e2,e3,g3,g6,h2,h3,h6,h11.The device was returned to the factory for evaluation on 11/06/2025.An investigation was conducted on 11/12/2025.Signs of clinical use and no evidence of blood was observed.The delivery device was returned inside the loading device with the white plunger not depressed and the blue safety lock on, which prevents the white plunger from being depressed.The seal and tension spring assembly was observed in the loading device window.The delivery device was removed from the loading device with no physical or visual difficulties observed.The seal and tension spring assembly remained inside the loading device.The seal and tension spring assembly were removed from the loading device with no physical or visual difficulties observed.There were no visual defects observed on the intact seal or tension spring assembly.Measurements of the delivery device were taken; the inner diameter was measured at 0.197 inches; the outer diameter was measured at 0.219 inches.The length of the delivery tube was measured at 2.47 inches.The measurement values recorded for the delivery tube were within the tolerance specifications.Based on the returned condition of the device as well as the evaluation results, the reported failure "fitting problem" was confirmed.The lot # 3000465374 history record review was completed.There were no ncmrs, rework, or deviations documented for the reported lot number.Based on the dhr/lhr review results, it was determined that there is no relation between the batch manufacturing process and the reported failure.Specific actions for the reported failure mode are being maintained and documented under maquet's corrective and preventive action (capa) system.
 
Event or Problem Description
The hospital reported that hst iii system (4.3mm) crimped when the technician tried to load the device.The device crimped while loading seal, the seal failed to unfold/unwrap, this was while prepping device outside of body, the seal remained in the loading device.The malfunction happened during procedure while prepping device on back table.The procedure was completed with a second device.No harm to patient.

Brand Name
HST III SYSTEM (4.3MM)
Common Device Name
CLAMP, VASCULAR
Manufacturer (Section D)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer (Section G)
MAQUET CARDIOVASCULAR LLC
45 barbour pond drive
wayne NJ 07470
Manufacturer Contact
arelean guzman
45 barbour pond drive
wayne, NJ 07470
MDR Report Key23536111
Report Number2242352-2025-0001196
Device Sequence Number13303906
Product Code DXC
UDI-Device Identifier00607567700321
UDI-Public(01)00607567700321(10)3000465374(17)260321
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K130382
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 12/03/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/21/2026
Device Model NumberHSK-3043
Device Catalogue NumberHSK-3043
Device Lot Number3000465374
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/06/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/23/2025
Supplement Date Received by Manufacturer12/03/2025
Initial Report FDA Received Date11/12/2025
Supplement Report FDA Received Date12/03/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
NO.
Patient SexUnknown